Archives of ophthalmology (Chicago, Ill. : 1960) · 1981
Punctal-canalicular stenosis related to systemic fluorouracil therapy.
Клинический случайСтатьяПоддержка исследования: вне правительства СШАНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Caravella L P, Burns J A, Zangmeister M
Аннотация
This is, to our knowledge, the first report in the ophthalmic literature of punctal-canalicular stenosis and concomitant epiphora associated with the prolonged administration of fluorouracil; to our knowledge, fluorouracil is the first systemically administered agent to cause obstruction in the lacrimal system. Each of three patients receiving this antimetabolite alone and one patient receiving it in combination with methotrexate and cyclophosphamide were studied for complaints of epiphora. All four patients exhibited stenosis or occlusion of one or more puncta, while three also had one or four of their canaliculi stenosed. Two patients exhibited recurrent epiphora, beginning one to two days after each administration of fluorouracil and resolving in two to three days. One patient experienced amelioration of her symptoms after Silastic tube intubation of her canalicular system.